# SDR ASAA9780239

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 59225323
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - DURING 30K CHECK, CRACKS AND BROKEN RIVETS WERE FOUND IN LEFT WING NR 2 L/E SLAT LOWER SKIN.  SPLICED SKIN IAW DC9 SRM 57-09, FIG 10.  (M)
